CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Convergence analysis of the formal energies of symplectic methods for Hamiltonian systems 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 2, 页码: 379-396
Authors:  Zhang RuiLi;  Tang YiFa;  Zhu BeiBei;  Tu XiongBiao;  Zhao Yue
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
convergence analysis  formal energy  symplectic method  Hamiltonian system  bushy tree  
Explicit Symplectic Methods for the Nonlinear Schrodinger Equation 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2009, 卷号: 6, 期号: 3, 页码: 639-654
Authors:  Guan, Hua;  Jiao, Yandong;  Liu, Ju;  Tang, Yifa
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Explicit symplectic method  L-L-N splitting  nonlinear Schrodinger equation  
Geometric integrators for multiple time-scale simulation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2006, 卷号: 39, 期号: 19, 页码: 5379-5403
Authors:  Jia, ZD;  Leimkuhler, B
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Symplectic computation of Hamiltonian systems (I) 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2002, 卷号: 20, 期号: 3, 页码: 267-276
Authors:  Tang, YF
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
mid-point rule  formal energy  
Is the formal energy of the mid-point rule convergent? 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2002, 卷号: 43, 期号: 8-9, 页码: 1171-1181
Authors:  Tang, YF;  Xiao, AG;  Chen, JB
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
mid-point rule  formal energy  tree-expansion  
A note on construction of higher-order symplectic schemes from lower-order one via formal energies 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1999, 卷号: 17, 期号: 6, 页码: 561-568
Authors:  Tang, YF
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hamiltonian system  symplectic scheme  revertible scheme  generating function  formal energy  
Quantum white noises and free fields 期刊论文
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 1998, 卷号: 1, 期号: 1, 页码: 69-82
Authors:  Huang, ZY;  Luo, SL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Symplectic methods for the nonlinear Schrodinger equation 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1996, 卷号: 32, 期号: 5, 页码: 73-83
Authors:  Tang, YF;  Vazquez, L;  Zhang, F;  PerezGarcia, VM
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
symplectic methods  nonlinear Schrodinger equation  invariants  formal energy